# SDR IXKA9700026

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED RT OVERWING EMERGENCY EXIT LIGHT BALLAST.  OPS CHECK OK PER MM 33-50-22.  (X)
